# SDR DHL2000807001

- Difficulty date: June 8, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- Engine: Ge CFM562
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Condition: Dirty
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 1 ENGINE WOULD NOT ACCELERATE PAST 89 PERCENT N1,TARGET T/O 93.4 PERCENT.  DRAINED FUEL FILTERS AND CHECKED PDC LINE, SWITCHED PMC SWITCH ON/OFF. CHECKED T/O POWER ON NR 1 ENGINE OK PER M/M 73-21-10.
